Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 55 - 65

New Geometrical Applications of the Elliptic Integrals: The Mylar Balloon

Authors
Ivaïlo M. Mladenov
Corresponding Author
Ivaïlo M. Mladenov
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.7How to use a DOI?
Abstract
An explicit parameterization in terms of elliptic integrals (functions) for the Mylar balloon is found which then is used to calculate various geometric quantities as well as to study all kinds of geodesics on this surface.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
55 - 65
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ivaïlo M. Mladenov
PY  - 2004
DA  - 2004/10
TI  - New Geometrical Applications of the Elliptic Integrals: The Mylar Balloon
JO  - Journal of Nonlinear Mathematical Physics
SP  - 55
EP  - 65
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.7
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.7
ID  - Mladenov2004
ER  -